# SDR ASOA20150519028

- Difficulty date: May 19, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N14993
- Make and model: Emb EMB-145LR
- Aircraft serial: 145289
- Aircraft time: 36,462 hours, 28,067 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 429516
- Part serial: 940
- Condition: Faulty
- Location: Brake
- Part time: 27,325 hours, 23,071 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED ACFT WAS NOT GETTING FULL BRAKING WHEN FULL BRAKING WAS APPLIED. OTBD BRAKES WERE COLD AND INBD BRAKES HOT AFTER LANDING.  MAINTENANCE INSPECTED AND REPLACED THE BRAKE CONTROL UNIT.  OPS CHECKS WERE GOOD.
